RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Palvelev Roman Vital'evich

Total publications: 9 (9)
in MathSciNet: 5 (5)
in zbMATH: 4 (4)
in Web of Science: 3 (3)
in Scopus: 4 (4)
Cited articles: 5
Citations in Math-Net.Ru: 19
Citations in MathSciNet (by Sep 2017): 3
Citations in Web of Science: 10
Citations in Scopus: 18
Presentations: 7

Number of views:
This page:1333
Abstract pages:1122
Full texts:180
References:117
Candidate of physico-mathematical sciences (2012)
Speciality: 01.01.03 (Mathematical physics)
Phone: +7 (499) 135 14 49, +7 (495) 984 81 41 * 36 63
E-mail: ;
Keywords: Abelian Higgs model, scattering of vortices.

Subject:

Classical gauge fields.

   
Main publications:
  1. R. V. Palvelev, A. G. Sergeev, “Justification of the adiabatic principle for hyperbolic Ginzburg-Landau equations”, Proceedings of the Steklov Institute of Mathematics, 277 (2012), 191–205  mathnet  crossref  mathscinet  isi  elib  scopus
  2. R. V. Pal'velev, “Scattering of vortices in the Abelian Higgs model”, Theoret. and Math. Phys., 156:1 (2008), 1028–1040  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus

http://www.mathnet.ru/eng/person38060
http://scholar.google.com/citations?user=e717Q34AAAAJ&hl=en
http://zbmath.org/authors/?q=ai:palvelev.r-v|palvelev.roman
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=830230
http://elibrary.ru/author_items.asp?authorid=151214
ISTINA http://istina.msu.ru/workers/8003235
http://orcid.org/0000-0001-8803-4368
http://www.researcherid.com/rid/K-1770-2013
http://www.scopus.com/authid/detail.url?authorId=24781174500

Full list of publications:
| by years | by types | by times cited | scientific publications | common list |



   2017
1. A. V. Komlov, R. V. Palvelev, S. P. Suetin, E. M. Chirka, “Hermite–Padé approximants for meromorphic functions on a compact Riemann surface”, Russian Math. Surveys, 72:4 (2017), 671–706  mathnet  crossref  crossref  mathscinet  elib

   2016
2. A. V. Komlov, N. G. Kruzhilin, R. V. Palvelev, S. P. Suetin, “Convergence of Shafer quadratic approximants”, Russian Math. Surveys, 71:2 (2016), 373–375  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  elib  scopus (cited: 2)

   2015
3. R. V. Palvelev, “Scattering of vortices in Abelian Higgs models on compact Riemann surfaces”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 19:2 (2015), 293–310  mathnet  crossref  rsci  elib

   2012
4. Palvelev R.V., “Adiabatic principle in the (2+1)-dimensional Abelian Higgs model (in Russian)”, Mathematical Physics and Its Applications. The Third International Conference (Russia, Samara, August 27 – September 01, 2012), Book of Abstracts, eds. I. V. Volovich, V. P. Radchenko, Samara State Technical University, Samara, 2012, 222–223
5. R. V. Palvelev, “Adiabatic principle in the Abelian Higgs model (in Russian)”, 4th Russian-Armenian workshop on mathematical physics, complex analysis and related topics (Russia, Krasnoyarsk, September 9–16, 2012), Abstracts, eds. O. V. Znamenskaya, A. V. Shchuplev, Siberian Federal University, Krasnoyarsk, 2012, 55–57
6. R. V. Palvelev, A. G. Sergeev, “Justification of the adiabatic principle for hyperbolic Ginzburg-Landau equations”, Proceedings of the Steklov Institute of Mathematics, 277 (2012), 191–205  mathnet  crossref  mathscinet  isi (cited: 4)  elib  scopus (cited: 4)

   2011
7. R. V. Pal'velev, “Justification of the adiabatic principle in the Abelian Higgs model”, Transactions of the Moscow Mathematical Society, 72 (2011), 219–244  mathnet  crossref  zmath  elib  scopus (cited: 7)

   2008
8. R. V. Pal'velev, “Scattering of vortices in the Abelian Higgs model”, Theoret. and Math. Phys., 156:1 (2008), 1028–1040  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  scopus (cited: 5)

   2007
9. R. V. Palvelev, “Ssattering of vortices in the Abelian Higgs model”, XXV Workshop on Geometric Methods in Physics (Bialowieza, Poland, 2–8 July, 2006), Journal of Geometry and Symmetry in Physics, 10, 2007, 73–81  mathscinet  zmath

Presentations in Math-Net.Ru
1. Hermite-Pade approximants for meromorphic fucntions on a compact Riemann surface
A. V. Komlov, R. V. Palvelev, S. P. Suetin, E. M. Chirka
Scientific session of the Steklov Mathematical Institute of RAS dedicated to the results of 2017
November 29, 2017 15:30   
2. Scattering of vortices in Abelian Higgs models on compact Riemann surfaces
R. V. Palvelev
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
November 15, 2017 16:45
3. Adiabatic limit for instanton equations on manifolds of dimension greater than 4
R. V. Palvelev
Complex analysis and mathematical physics
April 20, 2015 16:00
4. Scattering of vortices in Abelian Higgs models on compact Riemann surfaces
R. V. Palvelev
Random geometry and physics
September 9, 2014 17:00   
5. The kinetic metric in Abelian Higgs models on compact Riemann surfaces
R. V. Palvelev
Complex analysis and mathematical physics
December 9, 2013 16:00
6. Адиабатический принцип в абелевой модели Хиггса
R. V. Palvelev
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
March 17, 2011 11:00
7. Justification of the adiabatic principle in the abelian Higgs model
R. V. Palvelev
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
February 16, 2011 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017